The standard form of a representation-finite algebra
Bulletin de la Société Mathématique de France, Volume 111 (1983), pp. 21-40.
@article{BSMF_1983__111__21_0,
     author = {Bretscher, O. and Gabriel, P.},
     title = {The standard form of a representation-finite algebra},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {21--40},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {111},
     year = {1983},
     doi = {10.24033/bsmf.1975},
     mrnumber = {85g:16014},
     zbl = {0527.16021},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1975/}
}
TY  - JOUR
AU  - Bretscher, O.
AU  - Gabriel, P.
TI  - The standard form of a representation-finite algebra
JO  - Bulletin de la Société Mathématique de France
PY  - 1983
SP  - 21
EP  - 40
VL  - 111
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1975/
DO  - 10.24033/bsmf.1975
LA  - en
ID  - BSMF_1983__111__21_0
ER  - 
%0 Journal Article
%A Bretscher, O.
%A Gabriel, P.
%T The standard form of a representation-finite algebra
%J Bulletin de la Société Mathématique de France
%D 1983
%P 21-40
%V 111
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1975/
%R 10.24033/bsmf.1975
%G en
%F BSMF_1983__111__21_0
Bretscher, O.; Gabriel, P. The standard form of a representation-finite algebra. Bulletin de la Société Mathématique de France, Volume 111 (1983), pp. 21-40. doi : 10.24033/bsmf.1975. http://www.numdam.org/articles/10.24033/bsmf.1975/

[AR] Auslander (M.) and Reiten (I.). - Representation-Theory of artin algebras-VI, Commun. Algebra, Vol. 3, 1975, pp. 239-294. | MR | Zbl

[B 1] Bongartz (K.). - Zykellose Algebren sind nicht zügellos, in Rep. Theory II, Springer Lect. Notes, Vol. 832, 1980, pp. 97-102. | MR | Zbl

[B 2] Bongartz (K.). - Treue einfach zusammenhängende Algebren I, Commen. Math. Helv., Vol. 2, 1982, pp. 282-330. | MR | Zbl

[BG] Bongartz (K.) and Gabriel (P.). - Covering spaces in Representation-Theory, Invent. Math., Vol. 65, 1982, pp. 331-378. | MR | Zbl

[BGP] Bernstein (I. N.), Gel'Fand (I. M.) and Ponomarjov (V. A.). - Coxeter Functors and Gabriel's theorem, Uspechi mat. Nauk, Vol. 28, 1973, pp. 19-33. | MR | Zbl

[BL] Bautista (R.) and Larrion (F.). - Auslander-Reiten quivers for certain algebras of finite representation type, Pub. Prelim. Inst. Mat., Mexico UNAM 8, 1980, pp. 1-28.

[BR] Bongartz (K.) and Ringel (C. M.). - Representation-finite tree algebras, in Repres. of Algebras, Springer Lect. Notes, Vol. 903, 1982, pp. 39-54. | MR | Zbl

[BRL] Bretscher (O.), Laeser (Chr.) and Riedtmann (Chr.). - Selfinjective and Simply connected Algebras, Manus. Math., Vol. 36, 1981, pp. 253-307. | Zbl

[CG] Conti (B.) and Gabriel (P.). - Simply connected Algebras of Class An and Dn, a preprint, Univ. Zürich, Sept. 1982, pp. 1-21.

[G0] Gabriel (P.). - Finite Representation-Type is Open, in Repres. of Algebras, Springer Lect. Notes. Vol. 488, 1974, pp. 132-155. | MR | Zbl

[G 1] Gabriel (P.). - Auslander-Reiten sequences and representation-finite algebras, in Rep. Theory I, Springer Lect. Notes, Vol. 831, 1980, pp. 1-71. | MR | Zbl

[G 2] Gabriel (P.). - The universal cover of a representation-finite algebra, in Repres. of Algebras, Springer Lect. Notes, vol. 903, 1982, pp. 68-105. | MR | Zbl

[GZ] Gabriel (P.) and Zisman (M.). - Calculus of fractions and Homotopy Theory, Ergeb. Math., Vol. 35, Springer Verlag, 1967. | MR | Zbl

[K] Kupisch (H.). - Basisalgebren symmetrischer Algebren und eine Vermutung von Gabriel, J. of Algebra, Vol. 55, 1978, pp. 58-73. | MR | Zbl

[KS] Kupisch (H.) and Scherzler (E.). - Symmetric Algebras of Finite Representation-Type, in Repr. Theory II, Springer Lect. Notes, Vol. 832, 1980, pp. 328-368. | MR | Zbl

[L] Loupias (M.). - Représentations indécomposables des ensembles ordonnés finis, Thèse, Université de Tours, 1975, pp. 1-168; Abstract in Repres. of Algebras, Springer Lect. Notes. Vol. 488, 1975, pp. 201-209. | Zbl

[ML] Mac Lane (S.). - Homology, Grundlehren 114, Springer Verlag, 1963. | MR | Zbl

[MP 1] Martinez (R.). and De La Peña (J. A.). - On automorphisms of an Auslander category, hand-written notes, 1981.

[MP 2] Martinez (R.) and De La Peña (J. A.). - Multiplicative basis for algebras whose universal cover has no oriented cycles, preprint. 1982.

[NR] Nazarova (L. A.) and Roiter (A. V.). - Representations of partially ordered sets, Zap. Naučn. Sem., LOMI 28, 1972, pp. 5-31. | EuDML | MR | Zbl

[RI 1] Riedtmann (Chr.). - Algebren, Darstellungsköcher, Ueberlagerungen und zurück, Commen. Math. Helv., Vol. 55, 1980, pp. 199-224. | EuDML | Zbl

[RI 2] Riedtmann (Chr.). - Representation-finite selfinjective algebras of class An, in Repr. Theory II, Springer Lect. Notes, Vol. 832, 1980, pp. 449-520. | Zbl

[RI 3] Riedtmann (Chr.). - Representation-finite selfinjective algebras of class Dn, Basler Beiträge zur Mathematik, Preprint 2, 1982, pp. 1-74 to appear in Compos. Math. | Numdam

[RO] Roiter (A. V.). - Generalization of Bongartz' Theorem, Mathematics Institute of the Ukrainian Akad. of Sciences, Kiev, 1981, pp. 1-32.

[SZ] Škabara (A. S.) and Zavadskij (A. G.). - Commutative quivers and matrix algebras of finite type, Mathematics Institute of the Ukrainian Akad. of Sciences, Kiev, 1976, pp. 1-52.

[W 1] Waschbuesch (J.). - Symmetrische Algebren vom endlichen Modultyp, J. Reine und Angew. Math., Vol. 321, 1981, pp. 78-98. | EuDML | MR | Zbl

[W 2] Waschbuesch (J.). - Universal Coverings of Selfinjective algebras (version 1981 of the Puebla Report), in Repres. of Algebras, Springer Lect. Notes, Vol. 903, 1982, pp. 331-349. | MR | Zbl

Cited by Sources: